Boolean Rings of Sets Describing their Own Stone Representation
Μαθηματική Επιθεώρηση, Tome 17 (1980), pp. 20-23
Cet article a éte moissonné depuis la source Hellenic Digital Mathematics Library
@article{MR_1980_17_a2,
author = {Alexander Abian},
title = {Boolean {Rings} of {Sets} {Describing} their {Own} {Stone} {Representation}},
journal = {M\ensuremath{\alpha}\ensuremath{\theta}\ensuremath{\eta}\ensuremath{\mu}\ensuremath{\alpha}\ensuremath{\tau}\ensuremath{\iota}\ensuremath{\kappa}\ensuremath{\acute\eta} E\ensuremath{\pi}\ensuremath{\iota}\ensuremath{\theta}\ensuremath{\varepsilon}\ensuremath{\acute\omega}\ensuremath{\rho}\ensuremath{\eta}\ensuremath{\sigma}\ensuremath{\eta}},
pages = {20--23},
year = {1980},
volume = {17},
language = {gr},
url = {http://geodesic.mathdoc.fr/item/MR_1980_17_a2/}
}
Alexander Abian. Boolean Rings of Sets Describing their Own Stone Representation. Μαθηματική Επιθεώρηση, Tome 17 (1980), pp. 20-23. http://geodesic.mathdoc.fr/item/MR_1980_17_a2/